# SDR UIEA2024040500263

- Difficulty date: April 3, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 125,611 hours, 21,370 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION - FOUND L/H H.S.T T/E BEAM ELEV STA 257 LOWER CHORD CORROSION( 1. ACCOMPLISH EI T2024A55M-509 REV 0 2. ACCOMPLISHED EI T2024A55M-509 REV 1 3. JOB COMPLETED AND CONDITION CHECK NORMAL )
